MathSciNet Relay Station
MathSciNet bibliographic data
MR1002234 (91d:05078) 05C75 (05C65)
Barthélémy, J.-P. From copair hypergraphs to median graphs with latent vertices. Discrete Math. 76 (1989), no. 1, 9–28.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement